# SDR AALA202412120626

- Difficulty date: December 9, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N8001N
- Make and model: Airbus A319-115
- Aircraft serial: 5678
- Aircraft time: 29,789 hours, 14,377 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT MOUNTED EMERGENCY LIGHT INOP AT SEAT 24C AND 25C. MAINTENANCE REPLACED BROKEN CONNECTOR FOR WIRE BUNDLE 7260VC9-A IAW AMM 33-51-00.
